# SDR CA061204004

- Difficulty date: November 28, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 13,165 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Control Valve
- Part number: 9599020135
- Condition: Malfunctioned
- Location: Cabin Temp
- Part time: 13,094 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT WAS ON CLIMBOUT GOING THROUGH 6000 FEET WHEN ECS LIGHT CAME ON AND CABIN STARTED TO DE-PRESSURIZE. AIRCRAFT RETURNED TO RANKIN INLET WHERE MAINTENANCE DISCOVERED THAT TCA VALVE WAS STUCK IN THE FULL OPEN POSITION AND EXCESS HEAT TRIPPED THE SYSTEM OFF. TCA VALVE WAS REPLACED AND ECS SYSTEM CHECKED OK. (TC NR 20061204004)
